# SDR AALA201509209006

- Difficulty date: September 19, 2015
- Submitted: September 22, 2015
- Operation: Air carrier
- Aircraft: N957UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000161
- Aircraft time: 16,831 hours, 13,944 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Roller
- Condition: Stuck
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK, RT OVERWING HATCH CUT OUT, FWD ROLLER IS STUCK.  R & R RT OVERWING HATCH CUT OUT, FWD ROLLER IAW AMM 20-10-08-000-801-A.
